Title: Curvature homogeneous riemannian-manifolds
Authors: Tricerri, F ×
Vanhecke, Lieven #
Issue Date: 1989
Publisher: Gauthier-villars
Series Title: Annales scientifiques de l ecole normale superieure vol:22 issue:4 pages:535-554
ISSN: 0012-9593
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science